# SDR DL72S954599

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 4 L/E SLAT WITH LOWER COVE PANEL SUPPORT ANGLE CRACKED AT RIB NR 9.  REPAIRED PER MM 57-54-0.
